MathSciNet Relay Station
MathSciNet bibliographic data
MR1623396 52A20 (52A38 52A40)
Gardner, R. J.; Zhang, Gaoyong Affine inequalities and radial mean bodies. Amer. J. Math. 120 (1998), no. 3, 505–528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement